# SDR 05FDEA02281

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 68,239 hours, 11,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO FOUND EXFOLIATION CORROSION ON LONG 48 LT SIDE BETWEEN STA 1601 AND 1621.  REPAIR IAW SRM 53-10-00 FIG 2 VOL 1.
